# SDR VNAA0304019

- Difficulty date: April 18, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 20,992 hours, 18,630 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 230GC02Y02
- Part serial: 131
- Condition: Failed
- Location: 1ve
- Part time: 830 hours, 699 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND ECU FAIL INDICATION AND ABORTED TAKEOFF.  WHILE TAXIING BACK TO THE GATE, THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN AND THE CREW EVACUATED THE AIRCRAFT.  THE CREW THEN TAXIIED THE AIRCRAFT BACK TO THE GATE.  MECHANICS WERE SENT FROM PIT WITH A 1VE PANEL.  MAINTENANCE THEN INSPECTED AND REPLACED THE 1VE PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
